# SDR SWAA2023100507722

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 11,546 hours, 5,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS (FWD INTERIOR) INOP.<[01] ARMED EMERGENCY LIGHTS FOR 1 HOUR TO ALLOW CHARGING. ABOVE MENTIONED LIGHTS OPERATIONAL. NO FURTHER DEFECTS NOTED.
